# SDR IXXA20180405015

- Difficulty date: March 15, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N752CX
- Make and model: Boeing 757-2G5
- Aircraft serial: 24451
- Aircraft time: 60,327 hours, 20,135 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 112N310111
- Part serial: NSN
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED UPPER AFT SPAR CAP AT LEFT WS 180.  REPAIRED THE SPAR CAP IAW 47313REA05.
